# SDR CALA2025122212292

- Difficulty date: December 13, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 72,509 hours, 21,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143N83761
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT, FWD FRAME, MECHANISM, SUPPORT STRUCTURE IS CRACKED. REMOVED AND REPLACED FITTING ON L2 DOOR FWD CUTOUT FRAME BS 684 -692.38. IAW SRM 51-40-02-0G, DWG 143N8375.
